Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 83, NWS Cheyenne, WY

June 18, 2013Kimball County, Nebraska; Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 18, 2013, 5:02 PM MDT for Kimball County, Nebraska; Laramie County, Wyoming. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2013, 5:02 PM MDT (23:02 UTC)
Expired
Jun 18, 2013, 6:00 PM MDT
In force
58 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kimball County, NE, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 64 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:30 PM MDTHAIL 0.5Pine Bluffs, WYALSO HEAVY RAIN AND WIND GUSTS 40 TO 45 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 448 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
448 J/kg
Mixed-layer CIN
-285 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WUUS55 KCYS 182302
SVRCYS
NEC105-WYC021-190000-
/O.NEW.KCYS.SV.W.0083.130618T2302Z-130619T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
502 PM MDT TUE JUN 18 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 600 PM MDT

* AT 500 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PANORAMA
  POINT...AND MOVING NORTH AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PANORAMA POINT AROUND 510 PM MDT.
  PINE BLUFFS AROUND 540 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4128 10425 4115 10364 4099 10385 4099 10423
TIME...MOT...LOC 2302Z 199DEG 20KT 4098 10409

HAIL...1.00IN
WIND...60MPH

$$

RUBIN
2 follow-up statements
283 
WWUS55 KCYS 182329
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
529 PM MDT TUE JUN 18 2013

NEC105-WYC021-190000-
/O.CON.KCYS.SV.W.0083.000000T0000Z-130619T0000Z/
KIMBALL NE-LARAMIE WY-
529 PM MDT TUE JUN 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LARAMIE AND SOUTHWESTERN KIMBALL COUNTIES UNTIL 600 PM MDT...

AT 527 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PINE BLUFFS...
AND MOVING NORTH AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN LARAMIE AND SOUTHWESTERN KIMBALL COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4101 10385 4103 10423 4128 10425 4119 10381
TIME...MOT...LOC 2329Z 199DEG 21KT 4120 10402

HAIL...1.00IN
WIND...60MPH

$$

HAMMER/WEILAND
401 
WWUS55 KCYS 182343
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT TUE JUN 18 2013

NEC105-WYC021-182352-
/O.CAN.KCYS.SV.W.0083.000000T0000Z-130619T0000Z/
KIMBALL NE-LARAMIE WY-
543 PM MDT TUE JUN 18 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE AND
SOUTHWESTERN KIMBALL COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN AND SMALL HAIL IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4101 10385 4103 10423 4128 10425 4119 10381
TIME...MOT...LOC 2342Z 199DEG 21KT 4127 10398

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:30 PM MDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 18, 2:30 PM MDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT TUE JUN 18 2013

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 230 PM MDT TUE JUN 18 2013

FORECAST CHALLENGES DEAL WITH SEVERE THUNDERSTORM CHANCES
TODAY...FOLLOWED BY FIRE WEATHER CONCERNS THROUGH FRIDAY. PLEASE
REFER TO FIRE WEATHER SECTION BELOW FOR FIRE WEATHER DETAILS.

CURRENTLY...CONVECTION BEGINNING TO DEVELOP OUT WEST OF THE
LARAMIE RANGE. LATEST WATER VAPOR IMAGERY SHOWING A SUBTLE
SHORTWAVE MOVING INTO SOUTHWESTERN WYOMING THIS AFTERNOON...WHICH
IS MOST LIKELY AIDING IN EARLIER DEVELOPMENT OF TSTMS OUT WEST. A
PRETTY MOIST ATMOSPHERE IN PLACE EAST OF THE LARAMIE RANGE WITH
DEWPOINTS IN THE UPPER 40S JUST EAST OF THE LARAMIE RANGE HERE AT
CHEYENNE. FURTHER EAST IN THE PANHANDLE...LOW TO MID 50 TDS ARE
BEING REPORTED. LATEST SPC MESOANALYSIS SHOWING CAPES OVER EXTREME
SOUTHEASTERN WYOMING AND SOUTHERN PANHANDLE AROUND 600-1000 J/KG
AND CONVECTIVE INHIBITION AT ZERO. STILL CAPPED SOME OVER THE
NORTHERN PANHANDLE AND NIOBRARA COUNTIES WITH ROUGHLY 50-75
J/KG...BUT THIS SHOULD ERODE AWAY AS TEMPERATURES CONTINUE TO
CLIMB THIS AFTERNOON.

THINKING A REPEAT OF YESTERDAY CONVECTION WISE...THOUGH COULD BE MORE
WIDESPREAD WITH THE ASSISTANCE OF THAT LITTLE SHORTWAVE MOVING
THROUGH THE AREA. SEVERE THUNDERSTORMS SHOULD MOVE OFF THE LARAMIE
RANGE INTO THE BETTER ENVIRONMENT TO PRODUCE LARGE HAIL AND
DAMAGING WINDS. SHORTWAVE COMES THROUGH EASTERN WYOMING BY 00Z
THIS AFTERNOON. LATEST HRRR COMPOSITE REFLECTIVITY SHOWING
INDIVIDUAL CELLS DEVELOPING OVER THE LARAMIE RANGE...THEN
CONGEALING INTO A LINE NEAR THE WYOMING/NEBRASKA BORDER AFTER 00Z.

THUNDERSTORMS LOOK TO COME TO AN END MID EVENING AS THE SHORTWAVE
MOVES EAST INTO WESTERN NEBRASKA AFTER 03Z OR SO. UPPER RIDGE AXIS
SHIFTS EAST AS WELL...WITH WEST TO SOUTHWEST WINDS RETURNING TO
CARBON AND ALBANY COUNTIES AFTER MIDNIGHT.

WEDNESDAY LOOKS LIKE A VERY DRY AND WINDY DAY AS 700MB WINDS
INCREASE SIGNIFICANTLY. GFS SHOWING THESE WINDS CLIMBING TO NEAR
40KTS WEST OF THE LARAMIE RANGE. GOOD MID LEVEL WARMING AS WELL
WITH 700MB TEMPERATURES CLIMBING FROM +10C THIS AFTERNOON TO +16C
WEDNESDAY AFTERNOON. LEESIDE TROUGH STILL HANGS OUT OVER THE
PANHANDLE WEDNESDAY AFTERNOON...SO ISOLATED TO WIDELY SCATTERED
THUNDERSTORMS STILL A GOOD BET OUT THAT WAY.

FOR THURSDAY...UPPER LOW CURRENTLY OFF THE WASHINGTON STATE COAST
MOVES INLAND TO THE IDAHO PANHANDLE. THIS WILL KEEP WINDS STRONG
OVER OUR CWFA...BUT 700MB TEMPERATURES COOL SOME...DOWN TO +10 TO
+12C. SO THURSDAY SHOULD BE A LITTLE COOLER OVER WEDNESDAY BY A
FEW DEGREES.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 230 PM MDT TUE JUN 18 2013

REX BLOCKING PATTERN ACROSS WESTERN NOAM WILL BREAK DOWN EARLY IN
THE PERIOD AS THE MEANDERING PACNW CLOSED LOW FILLS AND MOVES OUT
ONTO THE NRN ROCKIES/PLAINS. THE DEPTH AT WHICH IT DOES SO WILL
BE THE MAIN FORECAST CHALLENGE AND WILL CARRY RESIDUAL IMPACTS TO
SENSIBLE WEATHER.

ON FRIDAY...UPPER LOW WILL SWING FROM THE IDAHO PANHANDLE INTO
WESTERN MONTANA. 12Z OPERATIONAL GFS AND ECMWF ARE FAIRLY SIMILAR
IN ITS PLACEMENT NR THE ID/MT STATELINE BY EARLY SATURDAY. WEAK
INSTABILITY ACROSS EAST CENTRAL WYOMING AND THE NORTHERN NEBRASKA
PANHANDLE. SO HAVE CONFINED CONVECTIVE CHANCES THERE. THIS LOW
PRESSURE AREA WILL SWING THROUGH MONTANA DURING THE DAY ON
SATURDAY. THE EASTERN PLAINS SHOULD SEE ANOTHER CONVECTIVE DAY ON
SATURDAY AS LLVL MOISTURE DEEPENS AND BACKS UP INTO THE EASTERN
PLAINS. THIS WILL RESULT IN CAPE VALUES THAT WILL ONCE AGAIN CLIMB
ABOVE 2000 J/KG. SATURDAY LOOKS TO PROVIDE THE BEST SEVERE WEATHER
POTENTIAL THROUGH THE PERIOD.

BY SUNDAY AND MONDAY...THE UPPER LOW EJECTS FROM THE DAKOTAS
NORTHEAST TOWARDS HUDSON BAY. THIS SHOULD BRING AN END TO
CONVECTIVE ACTIVITY AND BEGIN TO HEIGHTEN FIRE WEATHER CONCERNS
FOR LATE IN THE WEEKEND/EARLY NEXT WEEK. FLOW WILL BECOME
INCREASINGLY SOUTHWESTERLY AS WELL...WHICH WILL AID IN THE
SURFACING OF GUSTIER WINDS ALOFT.

H7 TEMPERATURES WILL RANGE BETWEEN 13 AND 15C THROUGH THE UPCOMING
WEEKEND AND INCREASE TO 17C BY TUESDAY. HIGH TEMPERATURES WILL
REACH GENERALLY IN THE 80S AND LOW 90S THROUGH THE PERIOD...WITH
EVEN SOME MID AND POTENTIALLY UPPER 90S OUT ON THE FAR EASTERN
PLAINS BY EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING)
ISSUED AT 1029 AM MDT TUE JUN 18 2013

ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON EXPECTED FOR
AIRPORTS FROM KLAR EAST THROUGH THE PANHANDLE. USING THE LATEST
HRRR GUIDANCE...TRIED TO NARROW TIMING OF THUNDERSTORM ONSET.
INITIALLY A FEW CELLS AROUND KLAR AND KCYS...BUT THEN FORMING A
LINE ONCE THE STORMS GET INTO THE PANHANDLE. TIMING LOOKS TO BE
EARLY TO MID AFTERNOON AT KLAR AND KCYS...THEN THE LINE DEVELOPING
AND MOVING THROUGH THE PANHANDLE SHORTLY AFTER 00Z. DO NOT THINK
WE WILL HAVE TO DEAL WITH LOW CEILINGS TONIGHT AS WINDS TURN MORE
DOWNSLOPING OFF THE LARAMIE RANGE TONIGHT.

&&

.FIRE WEATHER...
ISSUED AT 230 PM MDT TUE JUN 18 2013

ELEVATED TO LOCALLY CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY
THROUGH FRIDAY AS HIGH PRESSURE MOVES OFF TO THE EAST AND
SOUTHWEST TO WEST WINDS RETURN TO THE AREA. ZONES ALONG AND WEST
OF THE LARAMIE RANGE LOOK TO SEE WIDESPREAD WINDS OF 20 TO 30 MPH
SUSTAINED WITH GUSTS TO 40 MPH BEGINNING MID MORNING WEDNESDAY
THAT WILL PERSIST THROUGH FRIDAY. WINDIEST TIME PERIODS LOOK TO BE
LATE MORNING THROUGH SUNSET. AFTERNOON HUMIDITIES OUT WEST WILL
FALL TO 5 TO 10 PERCENT WITH POOR OVERNIGHT RECOVERIES WITH THESE
STRONG WINDS. EAST OF THE LARAMIE RANGE...WINDS WILL BE LESS WITH
HIGHER AFTERNOON HUMIDITIES. SINCE ALL ZONES ARE STILL REPORTING
FUELS AS NOT READY FOR RAPID FIRE GROWTH...NO FIRE WEATHER
HEADLINES ARE FORECAST FOR TOMORROW OR FRIDAY AT THIS TIME.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...CLAYCOMB
LONG TERM...HAHN
AVIATION...CLAYCOMB
FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jun 18, 11:30 AM MDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1130 AM MDT TUE JUN 18 2013

WYZ104-105-109>116-191100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
1130 AM MDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL DEVELOP
OVER THE MOUNTAINS. GUSTY WINDS TO 50 MPH AND SMALL HAIL WILL BE
POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SOUTHWEST WINDS WILL GUST AS HIGH AS 40 MPH WEDNESDAY THROUGH
FRIDAY. THESE GUSTY WINDS WILL COMBINE WITH VERY LOW RELATIVE
HUMIDITIES AND WARM DAYTIME TEMPERATURES TO INCREASE THE FIRE
DANGER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
191100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1130 AM MDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ALONG THE
LARAMIE RANGE AND MOVE EAST ONTO THE PLAINS DURING THE AFTERNOON.
SOME OF THE STORMS EAST OF A LINE FROM DOUGLAS TO CHEYENNE WILL
BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. THE
THUNDERSTORMS WILL MOVE INTO THE WESTERN NEBRASKA PANHANDLE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED LATE DAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH
SUNDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM LATE THIS AFTERNOON
THROUGH EARLY THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 18, 4:12 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT TUE JUN 18 2013

WYZ106-107-182300-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-
412 PM MDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE COUNTY UNTIL 500
PM MDT...

AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BORDEAUX...OR 13 MILES SOUTH
OF WHEATLAND...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
BORDEAUX AROUND 435 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 60 AND
82.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4217 10490 4182 10469 4179 10505 4193 10516
TIME...MOT...LOC 2212Z 241DEG 13KT 4188 10504

RUBIN
Special weather statement, Jun 18, 4:16 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
416 PM MDT TUE JUN 18 2013

WYZ106-107-182300-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-
416 PM MDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE COUNTY UNTIL 500
PM MDT...

AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BORDEAUX...OR 13 MILES SOUTH
OF WHEATLAND...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM ALONG WITH HAIL
UP TO ONE HALF INCH IN DIAMETER.

THIS STORM WILL BE NEAR...
BORDEAUX AROUND 435 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 60 AND
82.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4217 10490 4182 10469 4179 10505 4193 10516
TIME...MOT...LOC 2212Z 241DEG 13KT 4188 10504

RUBIN
Local storm report, Jun 18, 4:18 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
418 PM MDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             15 S WHEATLAND          41.83N 104.96W
06/18/2013  M0.25 INCH       PLATTE             WY   TRAINED SPOTTER

&&

MWEILAND
Special weather statement, Jun 18, 4:46 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
446 PM MDT TUE JUN 18 2013

WYZ107-108-182315-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-
446 PM MDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND NORTHWESTERN
GOSHEN COUNTIES UNTIL 515 PM MDT...

AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
RAWHIDE BUTTES TO 9 MILES SOUTHEAST OF GRAYROCKS RESERVOIR...AND
MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
FORT LARAMIE NATIONAL HISTORIC SITE AROUND 500 PM MDT.
FORT LARAMIE AROUND 505 PM MDT.
JAY EM AND LINGLE AROUND 515 PM MDT.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4261 10427 4197 10424 4200 10472 4253 10475
TIME...MOT...LOC 2246Z 266DEG 15KT 4251 10462 4203 10462

RUBIN
Local storm report, Jun 18, 4:54 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
454 PM MDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             10 N CHUGWATER          41.90N 104.82W
06/18/2013  M0.25 INCH       PLATTE             WY   NWS EMPLOYEE

&&

MWEILAND
Special weather statement, Jun 18, 4:57 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
457 PM MDT TUE JUN 18 2013

NEZ054-WYZ119-182330-
EAST LARAMIE COUNTY WY-KIMBALL NE-
457 PM MDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE AND
SOUTHWESTERN KIMBALL COUNTIES UNTIL 530 PM MDT...

AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF PANORAMA POINT...OR 31 MILES
SOUTHWEST OF KIMBALL...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
PANORAMA POINT AROUND 515 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4114 10429 4110 10384 4099 10391 4099 10412
      4099 10426 4100 10427
TIME...MOT...LOC 2257Z 193DEG 17KT 4094 10411

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 6:05 PM MDTSpecial Weather StatementCYSSioux40 min
Jun 17, 6:50 PM MDTSpecial Weather StatementCYSSioux40 min
Jun 17, 7:35 PM MDTSpecial Weather StatementCYSBox Butte55 min
Jun 17, 7:37 PM MDTSpecial Weather StatementCYSSioux53 min
Jun 17, 7:53 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff, Sioux52 min
Jun 17, 8:07 PM MDTSevere Thunderstorm WarningCYSSioux53 min
Jun 17, 8:12 PM MDTSpecial Weather StatementCYSDawes48 min
Jun 17, 8:43 PM MDTSevere Thunderstorm WarningCYSBanner, Morrill, Scotts Bluff62 min
Jun 17, 8:56 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux64 min
Jun 17, 9:05 PM MDTSpecial Weather StatementCYSBox Butte55 min
Jun 17, 9:39 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Morrill, Scotts Bluff66 min
Jun 17, 9:46 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Morrill, Scotts Bluff, Sioux44 min
Jun 17, 10:34 PM MDTAreal Flood AdvisoryCYSBanner, Morrill, Scotts Bluff3 hr
Jun 17, 10:43 PM MDTSpecial Weather StatementCYSCheyenne, Morrill47 min
Jun 17, 10:46 PM MDTSpecial Weather StatementCYSCheyenne, Morrill44 min
Jun 18, 4:57 PM MDTSpecial Weather StatementCYSKimball33 min
Jun 18, 5:18 PM MDTSpecial Weather StatementCYSBanner42 min
Jun 18, 5:41 PM MDTSpecial Weather StatementCYSKimball49 min
Jun 18, 5:51 PM MDTSevere Thunderstorm WarningCYSScotts Bluff, Sioux54 min
Jun 17, 6:22 PM MDTSevere Thunderstorm WarningCYSConverse38 min
Jun 17, 6:36 PM MDTSpecial Weather StatementCYSNiobrara54 min
Jun 17, 6:58 PM MDTSpecial Weather StatementCYSNiobrara32 min
Jun 17, 8:34 PM MDTSpecial Weather StatementCYSGoshen56 min
Jun 18, 1:33 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse42 min
Jun 18, 3:21 PM MDTSpecial Weather StatementCYSConverse39 min
Jun 18, 4:12 PM MDTSpecial Weather StatementCYSPlatte48 min
Jun 18, 4:16 PM MDTSpecial Weather StatementCYSPlatte44 min
Jun 18, 4:46 PM MDTSpecial Weather StatementCYSGoshen29 min
Jun 18, 5:00 PM MDTSevere Thunderstorm WarningCYSGoshen60 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.